# SDR 2006UALA01181

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 39,370 hours, 24,658 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 380 AND 907 BETWEEN STRINGER 8L AND 9L AT STOW BIN RAIL SUPPORT, FASTENER HOLE HAS A CRACK ON THE FRAME.
